Bin Gui

Welcome to my homepage

About me

I’m now a Hill assistant professor (postdoc) at Department of Mathematics, Rutgers University-New Brunswick. I received my Ph.D degree at Vanderbilt University, advised by Vaughan Jones.

My name in Chinese: 归斌/歸斌


Google Scholar

arXiv webpage

Research Interests

I’m interested in the mathematical areas that are related to two-dimensional Conformal Field Theory, including: Algebraic Quantum (Conformal) Field Theory, Vertex Operator Algebras, Subfactors and Operator Algebras, Tensor Categories.

Publications and Preprints

The following articles are listed in the order they were finished and submitted to arXiv. The arXiv indentifiers (YYMM.NNNNN) indicate the time of submission. Note that the preprints on this website might be more updated than the arXiv versions.

  1. Unitarity of the modular tensor categories associated to unitary vertex operator algebras, I, Comm. Math. Phys., (2019) 366(1), pp.333-396. arXiv:1711.02840 Preprint Typos

  2. Unitarity of the modular tensor categories associated to unitary vertex operator algebras, II, Comm. Math. Phys., (2019) 372: 893-950. arXiv:1712.04931 Preprint

  3. Energy bounds condition for intertwining operators of type B, C, and G_2 unitary affine vertex operator algebras, Trans. Amer. Math. Soc., 372 (2019), 7371-7424. arXiv:1809.07003 Preprint

  4. Categorical extensions of conformal nets, to appear in Comm. Math. Phys.. arXiv:1812.04470 Preprint

  5. Q-systems and extensions of completely unitary vertex operator algebras, to appear in Int. Math. Res. Not. IMRN. arXiv:1908.03484 Preprint

  6. Bisognano-Wichmann property for rigid categorical extensions and non-local extensions of conformal nets, submitted. arXiv:1912.10682 Preprint

  7. Unbounded field operators in categorical extensions of conformal nets, submitted. arXiv:2001.03095 Preprint

  8. Regular vertex operator subalgebras and compressions of intertwining operators, J. Algebra, (2020) 564. 32-48. arXiv:2003.02921 Preprint

  9. Polynomial energy bounds for type F_4 WZW-models, to appear in Internat. J. Math.. arXiv:2004.02064 Preprint

  10. Convergence of sewing conformal blocks, submitted. arXiv: 2011.07450 Preprint


In this monograph we give a complex-analytic approach to the theory of conformal blocks for VOAs. Part of this note is adapted and form the main body of my article Convergence of sewing conformal blocks.